# SDR COEA2014122401821

- Difficulty date: December 24, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 33,556 hours, 32,218 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, AFTER GEAR UP, THE AFT CARGO DOOR UNLOCK WARNING LIGHT ILLUMINATED.  THE CREW RETURNED & BLOCKED BACK INTO THE RAMP.  NO EMER DECLARED. MX INSPECTED & SECURED THE CARGO DOOR.  OPERATIONS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
